# SDR SWAA2022041110554

- Difficulty date: December 8, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 844DZ
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 844DZ AFT SERVICE DOOR AT PASSENGER CABIN / REPLACED ACCESS PANEL 844DZ AFT SERVICE DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 DUE TO ALLOWABLE DAMAGE NO FOUND ON SRM DATA B737-700
